5 doctors weighed in:

Had tooth infection 6 months ago took amoxil (amoxicillin) now my ear ringin has been sence do u think i damaged something how do I get it to stop?

5 doctors weighed in
Dr. Mark Venincasa
Dentistry - Cosmetic
2 doctors agree

In brief: See a dentist...

Until the infection is cleared up and healed, i would think the ringing may occur. I would primarily make sure all is well treated with the infection prior to jumping to any other conclusions about the ringing ear.

In brief: See a dentist...

Until the infection is cleared up and healed, i would think the ringing may occur. I would primarily make sure all is well treated with the infection prior to jumping to any other conclusions about the ringing ear.
Dr. Mark Venincasa
Dr. Mark Venincasa
Thank
Dr. Kyle Shank
Dentistry

In brief: No...need to see it

There are a couple of possibilities, but i'd have to have a look to see what's going on.
If the infection was treated only with antibiotics and the source of the infection was not addressed, it may be that the infection has returned. If you like, i'd be happy to do an exam and give a better diagnosis in the office since you're in my area. Give us a call at 788-4239. We have time on monday.

In brief: No...need to see it

There are a couple of possibilities, but i'd have to have a look to see what's going on.
If the infection was treated only with antibiotics and the source of the infection was not addressed, it may be that the infection has returned. If you like, i'd be happy to do an exam and give a better diagnosis in the office since you're in my area. Give us a call at 788-4239. We have time on monday.
Dr. Kyle Shank
Dr. Kyle Shank
Thank
Dr. David Schleimer
Dentistry - Orthodontics

In brief: NO

Tinnitus (ringing of the ears) takes on a whole range of subjective descriptions by sufferers.
It is not currently being treated effectively by any medication (to my knowledge). Amoxicillin has a very low correlation to onset of tinnitus. Best of luck!

In brief: NO

Tinnitus (ringing of the ears) takes on a whole range of subjective descriptions by sufferers.
It is not currently being treated effectively by any medication (to my knowledge). Amoxicillin has a very low correlation to onset of tinnitus. Best of luck!
Dr. David Schleimer
Dr. David Schleimer
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors